# SDR GTIA200600040

- Difficulty date: April 14, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- Aircraft time: 36,873 hours, 21,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORROSION AT LBL 16 THRU LBL 42 FS 196.  REMOVED CORROSION.  INSTALLED NEW FLOOR SUPPORT.
